Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What must be done for chest pain ?

My mother suffers from chest pain , may be from the heart for a very long time now. This happens when she is depressed or sad and angry. This dissapears when she rest for a while after the anger or depression . Also, when she exerts physical effort like going u the stairs going to the fourth floor. She takes a beta-blocker whenever she fells pain (medicines ending in olol ).Someimes, the pain may last for a week then dissapears. Her last doctor visit was about 8 years ago. She is a stubborn kind of person who seems to be very busy for that. She is 49 years old, working in our store. Her is moderate, not so heavy. What must be done for this? What can I do o make her subject herself to examination? Could this develop in sudden Myocardial Infarction and sudden death?
Sat, 12 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
  User's Response
's  Response
tri to get mecaments
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i keep getting severe pain in my chest where it feels like i have been punched in the heart . what could it be

doctor1 MD

Hi. About a year ago i started having occasional chest pain. Sometimes on the right side and sometimes on the left. I went to the doctor and I was told that it was nothing to worry about. In the past year I have had this pain come and go but in the past few weeks more often than not I have had atleast a small amount of tightness in my chest, mostly on the left side. When the pain is at its worst breathing in deeply increases the pain. Also while the pain is bad extending out my left arm to grab something can cause a sharp increase in pain momentarily. I have noticed that the pain is typically more intense after smoking marijuana. Do you have any ideas what this could be?

doctor1 MD

i am 61 year old. angiopasty done in nov 2006.before one month tmt test done .i went to fourth stage but in third stage some pain started. dr said having boarder line angianal symtoms. now a days i feel some pain in left side chest. i take asprin 150 metlor 25 rampril plagril atorva 40.please suggest me what i will do.                                                   

Recent questions on  Beta blocker

doctor1 MD

hi i am a 42 year old female and have just been diagnosed with a svt with aberrent (rbbb)pattern my pulse is between 35-43 and my blood pressure is usually 90/60 and am currently on carvedilol 3.125mgs twice a day and am waiting for an angiagram do you have any ideas what is wrong

doctor1 MD

I am 23 and I have Inappropriate Sinus Tachycardia. I have been on beta blockers for 4 years and have gotten quite use to my fast heart. However, over the past month when I move from a resting position, or walk my body gets very tingly and I get weak/lightheaded. I am waiting to get an apt with my cardiologist but it seems he is completely booked. Please let me know any ideas you might have about this.

doctor1 MD

I am 66, 5'2" and 155lbs. I developed a fib 2 years ago (now regulated) and was put on an older beta blocker plus I have high blood pressure for which I am now on the 5th different med ...I take 0.137 mg synthroid daily for 30 years, strength has varied over the years from 0.075 to as high as 0.2mg...my tsh, which is the only measurement my physician will consider, is usually 2.5 or thereabouts...in the last few months my hypothyroid symptoms have increased and on the last lab my tsh was very high, over 8 so I know my thyroid level is very low...I am very fatigued, depressed and most upsetting am eating less and getting fatter, where before I was overweight but firm and now I can feel fat in my thighs and upper arms plus around my abdomin which I never had before. Research shows the older type of beta blocker, atenolol, can slow metabolism and cause insulin resistance, (I am not diabetic) is it safe to simply stop one beta blocker and start another...in fact, I'd like to get off it altogether but the last time my physician said to just stop taking it, I developed pvc's which was corrected by increasing the atenolol. I am distressed about the side effects of this drug and wld like to take something less toxic.

doctor1 MD

Hi. I had sinus tachycardia a year ago. They found nothing in an EKG. Then I experienced very strong skipped beats. They put me through a stress test, echo, long term EKG and found nothing but prescribed beta blockers. For the past couple of months, during the evening sometimes, I feel dizzy (lightly) and a bit light headed. The skipped beats become frequent if I drink alcohol, even a little beer. Last night I dreamed that my heart was racing really really fast and in my dream itself I thought I was getting atrial fibrillation, then I woke up. What could be happening?

doctor1 MD

I have atrial fibrillation and a low pulse rate (45 - 55) when at rest. I can get it into the mid 90's when exercising. I'm 73 years old. My cardiologist wants to implant a pacemaker and is talking about using either Tikosyn (Dofetilide) or...

doctor1 MD

Is there any negative drug interaction between motrine and either chlorthalidone , carvedilol or lisinopril? I was told Advil can not be used with any of the 3. What about motrine?

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...